# SDR 97FDEA00421

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21
- Aircraft serial: 19136
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 651862016
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0795 012 FWD CARGO DOOR NR 2 TRANSVERSE BEAM (FROM BOTTOM) O/B L ANGLE IS CRACKED.  REMOVED AND REPLACED FWD CARGO DOOR NR 2 TRANSVERSE BEAM O/B L ANGLE PER FED-EX SRM 51-30-2 AND DRAWING NR 65-18620.
